t911 questions

  1. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    t911 questions


    I just started my bottle of t911 today and from the first dose you can feel it..I kind of had that giddy feeling inside like a child has at christmas lol but didnt notice anymore aggressive than normal. I did feel very good and was happy all day which is not too normal. My question though is, how long does this stay in your bloodstream after it dissolves. The bottle says take 2 a day but doesnt say how many hours to spread them apart. I just would like to know so I can make the absolute best out of this bottle

  2. Elite Member
    Craigmatthew's Avatar
    Stats
    6'1"  206 lbs.
    Join Date
    Dec 2007
    Posts
    6,009
    Rep Power
    21037
    Level
    51
    Lv. Percent
    60.02%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by darkshadow View Post
    I just started my bottle of t911 today and from the first dose you can feel it..I kind of had that giddy feeling inside like a child has at christmas lol but didnt notice anymore aggressive than normal. I did feel very good and was happy all day which is not too normal. My question though is, how long does this stay in your bloodstream after it dissolves. The bottle says take 2 a day but doesnt say how many hours to spread them apart. I just would like to know so I can make the absolute best out of this bottle
    I would take them perhaps 6 hours apart, keep them in the blood stream for longer.
  3. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1503
    Level
    37
    Lv. Percent
    51.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Craigmatthew View Post
    I would take them perhaps 6 hours apart, keep them in the blood stream for longer.
    Yeah that sounds good!
    •   
       

  4. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    yea that sounds good....I really just wanna eat the whole bottle right now lol
  5. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    day 3 on t911....feel a little more aggressive, libido not really up but staying power is much much longer lol...I had really good pumps at the gym with no NO supplements which is abnormal...been taking 3 a day...today is leg day
  6. Board Sponsor
    SwolenONE's Avatar
    Stats
    5'11"  240 lbs.
    Join Date
    Dec 2008
    Posts
    4,414
    Rep Power
    1407012
    Level
    61
    Lv. Percent
    50.85%
    Achievements Activity ProActivity AuthorityPosting Pro

    Glad to see your finding T-911 potent for both energy and libido already, as was directed earlier, be sure to space out your dosing and not exceed 3 a day, even if they do make you feel good enough that you just wanna keep on taking them
    Molecular Nutrition - Unlevel The Field
    X-Factor: THE Most Scientifically Valid Muscle Builder, Ever!
    Sign up for INSANE deals via our newsletter: www.mninsider.com
  7. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1503
    Level
    37
    Lv. Percent
    51.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by darkshadow View Post
    day 3 on t911....feel a little more aggressive, libido not really up but staying power is much much longer lol...I had really good pumps at the gym with no NO supplements which is abnormal...been taking 3 a day...today is leg day
    Don't forget to take out that aggression on those legs!
  8. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    I havnt been healing faster than usual, and I have been eating like a pig...maybe its because Im 20 the effects arent as potent as they could be....o well I feel great other than Ive almost snapped at a few people
    couldnt really do too much with my legs cause my hams were too sore to do squats so I just took it real light and high rep so I wouldnt pull anything
  9. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    does anyone who has run a cycle of this noticed there balls a little bigger or fuller than usual or could this just be my imagination?
  10. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1503
    Level
    37
    Lv. Percent
    51.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by darkshadow View Post
    does anyone who has run a cycle of this noticed there balls a little bigger or fuller than usual or could this just be my imagination?
    Your test levels must be raised!
  11. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    well I can feel that they are but I didnt think that would be a side effect, even though I dont mind my bench has also gone up 15 pounds since I started the cycle...I still got about 2 1/2 weeks or so left
  12. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1503
    Level
    37
    Lv. Percent
    51.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by darkshadow View Post
    well I can feel that they are but I didnt think that would be a side effect, even though I dont mind my bench has also gone up 15 pounds since I started the cycle...I still got about 2 1/2 weeks or so left
    This is from a testosterone info page:

    Pubertal effects

    Pubertal effects begin to occur when androgen has been higher than normal adult female levels for months or years. In males these are usual late pubertal effects, and occur in women after prolonged periods of heightened levels of free testosterone in the blood.

    * Enlargement of sebaceous glands. This might cause acne.
    * Phallic enlargement or clitoromegaly
    * Increased libido and frequency of erection or clitoral engorgement
    * Pubic hair extends to thighs and up toward umbilicus
    * Facial hair (sideburns, beard, moustache)
    * Chest hair, periareolar hair, perianal hair
    * Subcutaneous fat in face decreases
    * Increased muscle strength and mass [7]
    * Deepening of voice
    * Growth of the Adam's apple
    * Growth of spermatogenic tissue in testes, male fertility
    * Growth of jaw, brow, chin, nose, and remodeling of facial bone contours
    * Shoulders become broader and rib cage expands
    * Completion of bone maturation and termination of growth. This occurs indirectly via estradiol metabolites and hence more gradually in men than women.

    Hence the swelling.
  13. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    105
    Level
    7
    Lv. Percent
    56.03%

    would t911 and lg dermasize be a good stack? and if I took 3 tabs of t911 before a workout would it suppress me or would I see any benefit/risk compared to spacing the tabs out over the whole day?
  14. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1503
    Level
    37
    Lv. Percent
    51.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by darkshadow View Post
    would t911 and lg dermasize be a good stack? and if I took 3 tabs of t911 before a workout would it suppress me or would I see any benefit/risk compared to spacing the tabs out over the whole day?
    You would want to take the T-911 throughout the day to keep levels up. Dosing that many before your workout may cause nausea due to the Y in the product.

    My vote goes for dosing them throughout the day vs. all at once. I think your results would possibly diminish if you took them all at once.
  

  
 

Similar Forum Threads

  1. T911+
    By crowpass in forum LG Sciences
    Replies: 1
    Last Post: 01-31-2010, 03:47 AM
  2. T911 questions
    By vika808 in forum LG Sciences
    Replies: 5
    Last Post: 07-16-2009, 09:32 AM
  3. t911
    By thebigt in forum LG Sciences
    Replies: 43
    Last Post: 08-31-2008, 06:39 PM
  4. LG's T911
    By EasyEJL in forum Supplement Logs
    Replies: 30
    Last Post: 08-30-2008, 03:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in